# SDR DL76L010714

- Difficulty date: May 4, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 22,605 hours, 3,596 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5207
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SYSTEM BLANK EN ROUTE.  DIVERTED DUE TO IMPENDING WEATHER INTO BOS.  REPLACED WEATHER RADAR TRANSCEIVER.  ALL SYTEMS CHECK GOOD.
